| Model Number |
MODEL 3000 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Software version: (b)(4).
Event or Problem Description
It was found through the periodic programming history database review that there was a false high impedance found with software version (b)(4) per the data reviewed, this can be confirmed to be a false high impedance as normal impedance was obtained at the following clinic visit.It was determined that the cause of this false high impedance message was a software error on m3000 (b)(4) software; when system diagnostics were performed by the user with m3000 (b)(4) software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.No further relevant information has been received to date.